# SDR UALA2010070802422

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 38,002 hours, 15,008 cycles
- Engine: Iae V2522A5
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 74530009007
- Part serial: 72
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE INLET COWL LIP SKIN HAS A CRACK ACROSS 7 RIVETS.  DAMAGED AREA IS LOCATED IN ZONE "J".  REPLACED NOSE COWL.
